# SDR CA050215011

- Difficulty date: February 11, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Braero BAE125800A
- Aircraft time: 7,994 hours
- Engine: Garrtt TFE7315R
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Condition: Mislocated
- Location: Elevator
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

(CAN) ELEVATOR CABLE UNDER CO-PILOT SEAT SLIPPED OFF THE CABLE GUIDE
